# SDR ASAA2017101822239

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 39,064 hours, 11,545 cycles
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Condition: Unsecure
- Location: Course Selector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S COURSE SELECTOR KNOB TURNS BUT DOES NOT CHANGE DIGITS, INTERMITTENT.  ACFT GROUNDED. TIGHTENED THE COURSE SELECTOR KNOB. OPS CHECKED NORMAL AND KNOB REPONDS TO DIGITS DETENT NORMAL. PERFORMED BITE DFCS IAW AMM 22-11-00-700-740-806.  NO HISTORY IN LAST 30 DAYS.
